BibTeX record journals/jam/WuSHLK15

download as .bib file

@article{DBLP:journals/jam/WuSHLK15,
  author    = {Shi{-}Liang Wu and
               Shu{-}Qian Shen and
               Masoud Hajarian and
               Jia Liu and
               Lev A. Krukier},
  title     = {Numerical Methods of Complex Valued Linear Algebraic System},
  journal   = {J. Applied Mathematics},
  volume    = {2015},
  pages     = {979234:1--979234:2},
  year      = {2015},
  url       = {https://doi.org/10.1155/2015/979234},
  doi       = {10.1155/2015/979234},
  timestamp = {Sun, 02 Jun 2019 21:07:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/WuSHLK15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics